# SDR 98ZZZM262

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25AG
- Make and model: Dhav DHC7102
- Aircraft serial: 25
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

FLT 203 - MIA-PID - PILOT PERFORMED A PRECAUTIONARY SHUT DOWN OF NR 2 ENGINE BECAUSE OF HIGH ERRATIC T5.  AIRCRAFT RETURNED TO MIA AND LANDED WITH NO PROBLEM.  AIRCRAFT WAS INSPECTED AND FOUND TO BE SAFE FOR THREE ENGINE FERRY TO FLL.  AN INSPECTION OF THE AIRCRAFT FOUND T5 SYSTEM OPERATING NORMAL.  TIGHTENED T5 CANNON PLUG.  AIRCRAFT RELEASED FOR FLIGHT.  (M)
